# SDR AALA20010498

- Difficulty date: March 15, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT RIGHT OVERWING EXIT SIGN DIM.  REPLACED EMERGENCY EXIT LIGHT AT RIGHT OVERWING EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
